MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING?; CATHETER, PERCUTANEOUS
Model Number H74939032501210
Medical Device Problem Codes Failure to Advance (2524); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination showed the balloon had a rupture.Microscopic examination revealed that the balloon had a ruptures at 7cm from the tip and the shaft had multiple kinks.Inspection of the remainder of the device presented no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 22oct2025.It was reported that the balloon was unable to cross the lesion occurred.The 100% stenosed target lesion was located in the severely tortuous and severely calcified vessel.A 5.0x120x150 sterling catheter was selected for renal artery percutaneous transluminal angioplasty (pta) procedures.The device did not advance well within the blood vessels.The procedure was completed with another of same device.There were no patient complication as the result of this event.However, device analysis revealed that the balloon had a rupture at 7cm from the tip.

Brand Name
STERLING?
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23542543
Report Number2124215-2025-82004
Device Sequence Number9448926
Product Code LIT
UDI-Device Identifier08714729845348
UDI-Public(01)08714729845348(17)270123(10)33275883
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K132430
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939032501210
Device Catalogue NumberH74939032501210
Device Lot Number0033275883
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown